# SDR AALA202204184111

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 18,518 hours, 7,053 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1631679
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN PRESSURIZATION V/S ERRATIC DURING CLIMB TO 1200 FPM TO 600FPM WITH 1000 FPM CLOSING IN 6 SECONDS. OUTFLOW VALVE OSCILLATING, AT SAME RATE OPEN & CLOSED 4500 CAB ALT NORMAL OPERATION IN CLIMB. REPLACED #1 CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-34.
